# SDR 2004UALA00672

- Difficulty date: July 18, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 40,091 hours, 14,647 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Sta To
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR LWR SILL BEAMS CORRODED FROM STA 1640 TO 1681.  MAJOR REPAIRS ACCOMPLISHED.  INSTALLED NEW SILL BEAMS.
